# SDR CALA2010020200020

- Difficulty date: January 27, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 30,791 hours, 10,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) SUPPORT WEB UNDER PANEL 211 AF HAS BAD CORROSION, ACCOMPLISHED ALL STEPS PER ECRA 5321-01711.
